# SDR AT0100199

- Difficulty date: June 26, 2001
- Submitted: July 2, 2001
- Operation: Air carrier
- Aircraft: N845AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47238
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RED LENS AND BULB MISSING AT ROW 18.  REPLACED RED LENS AND BULB AT ROW 18 IAW DC9 MM 33-21-27.
